Couldn't find what you looking for?

TRY OUR SEARCH!

my last day of period was 5/23 or 5/24.. it has been almost 10 days now and since yesterday i found myself spotting(or light blood). it was gone for a few hours earlier tonight and it is back again. i am a little concerned because right after my period was almost finished me and my bf had sex and he came in me. I took morning after pill within 72 hours but the second tablet got a bit delayed, i was supposed to take the second one 12 hours after the first but i didnt take it a couple of hours later... please if anyone could answer me, thanks so much!

Loading...

If you took the morning after pill, then it is probable that you are currently late because you took the pill. I am pretty sure that is what has lead to your spotting based on what happened with you recently. If you are unsure, you can check in a few more days with a pregnancy test, but it is not very likely that you are pregnant. In the future, I urge you to consider using birth control or condoms or both to help avoid this situation.

Please let us know how things turn out.
Reply

Loading...

The morning after pill causes your period to start up so the bleeding could be from taking the pill and in which case it's totally normal! When you finish bleeding please be aware that since you just had another period caused by the morning after pill this could mess with your next period. It could be late so if it is try not to panic and dont assume you are pregnant. I would definitely advise taking a pregnancy test just to make sure the morning after pill worked though! So yes, the bleeding is definitely normal since you took the morning after pill.
Reply

Loading...